Search the site

Volume 23, number 3 (2011)

Previous: volume 23, number 2 (2011) Next: volume 24, number 1 (2012) Up: volume list

Brigitte Adam; Georges Rhin
Periodic Jacobi-Perron expansions associated with a unit
p. 527-539 Details
Jérémy Berthomieu; Joris van der Hoeven; Grégoire Lecerf
Relaxed algorithms for $p$-adic numbers
p. 541-577 Details
Tim Browning
The divisor problem for binary cubic forms
p. 579-602 Details
Tommaso Giorgio Centeleghe
Computing the number of certain Galois representations mod $p$
p. 603-627 Details
Bruno Deschamps
Sur le groupe unitaire relatif à une involution d’un corps algébriquement clos
(On the unitary group associated to an involution of an algebraically closed field)
p. 629-644 Details
Dragos Ghioca; Thomas Tucker; Michael E. Zieve
The Mordell–Lang question for endomorphisms of semiabelian varieties
p. 645-666 Details
Jordi Guàrdia; Jesús Montes; Enric Nart
Higher Newton polygons in the computation of discriminants and prime ideal decomposition in number fields
p. 667-696 Details
Florian Luca; Paul Pollack
An arithmetic function arising from Carmichael’s conjecture
p. 697-714 Details
Oscar Ordaz; Andreas Philipp; Irene Santos; Wolfgang A. Schmid
On the Olson and the Strong Davenport constants
p. 715-750 Details
Masato Wakayama; Yoshinori Yamasaki
Higher regularizations of zeros of cuspidal automorphic $L$-functions of ${\rm GL}_d$
p. 751-767 Details
Previous: volume 23, number 2 (2011) Next: volume 24, number 1 (2012) Up: volume list